# SDR SWAA2025110330477

- Difficulty date: October 30, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 70,803 hours, 42,430 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED AFTER ENTRY DOOR HANDLE LOOSE.  TORQUED AND SAFETIED AFT ENTRY DOOR INTERIOR HANDLE IAW AMM 52-13-00.
